# SDR PIDA09001

- Difficulty date: March 6, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 49,666 hours, 29,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 84753
- Condition: Defective
- Location: Cabin
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT BATTERY PACK WILL NOT HOLD A CHARGE.  REMOVED AND REPLACED BATTERY PACK, CHARGED PACK, ALL LIGHTS WORK FINE.
